Posted by: 768 | 2011-09-30


I was always under the impression that you picked up weight with SSRI''s. I must say that I have personally experienced no appetite on Serlife. I have been on meds before like Talomil, Welbutrin, Lamictin, xanor etc and infact I gradually picked up weight without even eating that much more differently than I am now.Do some people pick up weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its not inevitable or guaranteed, though indeed i does occur with some antidepressants and other drugs. One may gai weight if Depression is relieved, if the depression had led to loss of appetite and weight, in its own right. And one may lose weight on an SSRI IF the mild nausea and loss of appetite is a notable side-effect for you ( which it isn't necessarily for everyone ). And of course, some totally unrelated third cause may be at work. That's what makes these jobs difficult !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.